Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Desingularization of toric and binomial varieties


Authors: Edward Bierstone and Pierre D. Milman
Journal: J. Algebraic Geom. 15 (2006), 443-486
Published electronically: March 1, 2006
MathSciNet review: 2219845
Full-text PDF

Abstract | References | Additional Information

Abstract: We give a combinatorial algorithm for equivariant embedded resolution of singularities of a toric variety defined over a perfect field. The algorithm is realized by a finite succession of blowings-up with smooth invariant centres that satisfy the normal flatness condition of Hironaka. The results extend to more general varieties defined locally by binomial equations.


References [Enhancements On Off] (What's this?)


Additional Information

Edward Bierstone
Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 2E4
Email: bierston@math.toronto.edu

Pierre D. Milman
Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada M5S 2E4
Email: milman@math.toronto.edu

DOI: http://dx.doi.org/10.1090/S1056-3911-06-00430-9
PII: S 1056-3911(06)00430-9
Received by editor(s): December 3, 2004
Received by editor(s) in revised form: September 15, 2005
Published electronically: March 1, 2006
Additional Notes: The authors’ research was supported in part by NSERC grants OGP0009070 and OGP0008949


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website